# SDR 95ZZZX2330

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26567
- Make and model: Skrsky S58ET
- Aircraft serial: 581514
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: S163561202002
- Condition: Separation
- Location: Drive
- Part time: 1,735 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1750-HOUR INSPECTION, MECHANIC NOTED NUMEROUS RUBBER SEGMENTS WERE FOUND SEPARATED BEYOND LIMITS IAW S-58T MM.  REPLACED FLEX COUPLING IAW WITH S-58T MM.
